# SDR YENA20150328066

- Difficulty date: March 28, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 10,445 hours, 6,665 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS FOUND AT THE FORWARD CABIN FR 17 CROSSBEAM CENTER LINE AND 3 RBL HAS BARE PAINT.  REMOVED CORROSION ON CROSSBEAM IAW SRM PART II 51-12-01 AND BLENDED PROCEDURES APPLIED.  ACCOMPLISHED A DYE PENETRANT TYPE 1 INSPECTION.  MANUFACTURED SEVERAL REPAIR REINFORCEMENTS, DRILLED AND SHIMED THE AREAS.  APPLIED CHEMICAL CONVERSION COMPOUND AND HIGH SOLID EPOXY PRIMER. FILLED THE REWORKED AREAS. INSTALLED THE REPAIRED PARTS AND APPLIED FILLET SEAL IAW SRM PART II 51-21-02.  RESTORED TO THE ORIGINAL FINISH IAW E15-300-01.
